Computing -invariants via the Greenberg–Stevens formula
Journal de Théorie des Nombres de Bordeaux, Tome 31 (2019) no. 3, pp. 727-746.

Dans cet article, nous montrons comment calculer les pentes des invariants- p-adiques de formes modulaires de niveaux et de poids arbitraires en appliquant la formule de Greenberg–Stevens. Notre méthode repose sur les travaux de Lauder et Vonk sur le calcul de la série caractéristique réciproque de l’opérateur U p sur les formes modulaires surconvergentes. En utilisant les dérivées supérieures de cette série, nous construisons un polynôme dont les racines sont exactement les invariants- apparaissant dans l’espace correspondant des formes modulaires de signe fixé pour l’action de l’involution d’Atkin–Lehner en p. En outre, nous montrons comment calculer ce polynôme efficacement. Dans la dernière section, pour des petits nombres premiers p, nous donnons des évidences numériques en faveur de l’existence des relations entre les pentes des invariants- de différents niveaux et poids.

In this article, we describe how to compute slopes of p-adic -invariants of Hecke eigenforms of arbitrary weight and level by means of the Greenberg–Stevens formula. Our method is based on the work of Lauder and Vonk on computing the reverse characteristic series of the U p -operator on overconvergent modular forms. Using higher derivatives of this series, we construct a polynomial whose roots are precisely the -invariants appearing in the corresponding space of modular forms with fixed sign of the Atkin–Lehner involution at p. In addition, we describe how to compute this polynomial efficiently. In the final section, we give computational evidence for relations between slopes of -invariants of different levels and weights for small primes p.

Reçu le :
Révisé le :
Accepté le :
Publié le :
DOI : https://doi.org/10.5802/jtnb.1106
Classification : 11F03,  11F85
Mots clés : classical and p-adic modular forms
@article{JTNB_2019__31_3_727_0,
     author = {Samuele Anni and Gebhard B\"ockle and Peter Gr\"af and \'Alvaro Troya},
     title = {Computing $\protect \mathcal{L}$-invariants via the Greenberg{\textendash}Stevens formula},
     journal = {Journal de Th\'eorie des Nombres de Bordeaux},
     pages = {727--746},
     publisher = {Soci\'et\'e Arithm\'etique de Bordeaux},
     volume = {31},
     number = {3},
     year = {2019},
     doi = {10.5802/jtnb.1106},
     language = {en},
     url = {https://jtnb.centre-mersenne.org/articles/10.5802/jtnb.1106/}
}
Samuele Anni; Gebhard Böckle; Peter Gräf; Álvaro Troya. Computing $\protect \mathcal{L}$-invariants via the Greenberg–Stevens formula. Journal de Théorie des Nombres de Bordeaux, Tome 31 (2019) no. 3, pp. 727-746. doi : 10.5802/jtnb.1106. https://jtnb.centre-mersenne.org/articles/10.5802/jtnb.1106/

[1] A. Oliver L. Atkin; Joseph Lehner Hecke operators on Γ 0 (m), Math. Ann., Volume 185 (1970), pp. 134-160 | Article | Zbl 0177.34901

[2] Katia Barré-Sirieix; Guy Diaz; François Gramain; Georges Philibert Une preuve de la conjecture de Mahler–Manin, Invent. Math., Volume 124 (1996) no. 1-3, pp. 1-9 | Article | MR 1369409 | Zbl 0853.11059

[3] Joël Bellaïche Eigenvarieties, families of Galois representations, p-adic L-functions (2010) (unpublished course notes)

[4] Joël Bellaïche Critical p-adic L-functions, Invent. Math., Volume 189 (2012), pp. 1-60 | Article | MR 2929082 | Zbl 1318.11067

[5] John Bergdall Upper bounds for constant slope p-adic families of modular forms, Sel. Math., New Ser., Volume 25 (2019) no. 4, 59, 24 pages | MR 4016519 | Zbl 07115057

[6] Kevin Buzzard Questions about slopes of modular forms, Automorphic forms (I) (Astérisque) Volume 298, Société Mathématique de France, 2005, pp. 1-15 | Numdam | Zbl 1122.11025

[7] Kevin Buzzard Eigenvarieties, L-functions and Galois representations (London Mathematical Society Lecture Note Series) Volume 320, Cambridge University Press, 2007, pp. 59-120 | MR 2392353 | Zbl 1230.11054

[8] Gaëtan Chenevier Quelques courbes de Hecke se plongent dans l’espace de Colmez, J. Number Theory, Volume 128 (2008) no. 8, pp. 2430-2449 | Article | MR 2394829 | Zbl 1235.11051

[9] Robert F. Coleman Classical and overconvergent modular forms, Invent. Math., Volume 124 (1996) no. 1-3, pp. 215-241 | Article | MR 1369416 | Zbl 0851.11030

[10] Robert F. Coleman p-adic Banach spaces and families of modular forms, Invent. Math., Volume 127 (1997) no. 3, pp. 417-479 | Article | MR 1431135 | Zbl 0918.11026

[11] Robert F. Coleman; Glenn Stevens; Jeremy T. Teitelbaum Numerical experiments on families of p-adic modular forms, Computational perspectives on number theory (Chicago, IL, 1995) (AMS/IP Studies in Advanced Mathematics) Volume 7, American Mathematical Society, 1995, pp. 143-158 | Article | Zbl 0990.11029

[12] Pierre Colmez Invariants et dérivées de valeurs propres de Frobenius, Représentations p-adiques de groupes p-adiques III: Méthodes globales et géométriques (Astérisque) Volume 331, Société Mathématique de France, 2010, pp. 13-28 | Numdam | Zbl 1251.11080

[13] Fernando Quadros Gouvêa; Barry Mazur On the characteristic power series of the U operator, Ann. Inst. Fourier, Volume 43 (1993) no. 2, pp. 301-312 | Article | Numdam | MR 1220270 | Zbl 0779.11022

[14] Peter M. Gräf A control theorem for p-adic automorphic forms and Teitelbaum’s -invariant, Ramanujan J., Volume 50 (2019) no. 1, pp. 13-43 | Article | MR 4008096 | Zbl 07132652

[15] Ralph Greenberg; Glenn Stevens p-adic L-functions and p-adic periods of modular forms, Invent. Math., Volume 111 (1993) no. 2, pp. 407-447 | Article | MR 1198816 | Zbl 0778.11034

[16] Xavier Guitart; Marc Masdeu Periods of modular GL 2 -type abelian varieties and p-adic integration, Exp. Math., Volume 27 (2018) no. 3, pp. 344-361 | Article | Zbl 06959340

[17] Alan G. B. Lauder Computations with classical and p-adic modular forms, LMS J. Comput. Math., Volume 14 (2011), pp. 214-231 | Article | MR 2831231 | Zbl 1269.11048

[18] Kimball Martin Refined dimensions of cusp forms, and equidistribution and bias of signs, J. Number Theory, Volume 188 (2018), pp. 1-17 | Article | MR 3778620 | Zbl 1404.11039

[19] Barry Mazur; John T. Tate; Jeremy T. Teitelbaum On p-adic analogues of the conjectures of Birch and Swinnerton–Dyer, Invent. Math., Volume 84 (1986), pp. 1-48 | Article | MR 830037 | Zbl 0699.14028

[20] Jeremy T. Teitelbaum Values of p-adic L-functions and a p-adic Poisson kernel, Invent. Math., Volume 101 (1990) no. 2, pp. 395-410 | Article | MR 1062968 | Zbl 0731.11065

[21] Jan Vonk Computing overconvergent forms for small primes, LMS J. Comput. Math., Volume 18 (2015), pp. 250-257 | Article | MR 3349318 | Zbl 1380.11078